# SDR VJ9800568

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 965-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL AFT LEG CRACKED 1.5 INCHES AT FASTENER HOLE FS 965 TO 980, BL O.  REMOVED INTERCOASTAL, FABRICATED AND INSTALLED INTERCOASTAL IAW DC9 SRM 51-10-3, 51-30-5, 51-10-2A, 53-11-3, FIG 11 AND AIRTRAN RES 981792.
